A3 Book section, Chapters in research books
The quasiconformal Jacobian problem (2004)


Bonk, M., Heinonen, J., & Saksman, E. (2004). The quasiconformal Jacobian problem. In In the tradition of Ahlfors and Bers, III. The Ahlfors-Bers Colloquium (pp. 77-96). Providence, RI: Amer. Math. Soc..


JYU authors or editors


Publication details

All authors or editors: Bonk, Mario; Heinonen, Juha; Saksman, Eero

Parent publication: In the tradition of Ahlfors and Bers, III. The Ahlfors-Bers Colloquium

Journal or series: Contemp. Math.

Publication year: 2004

Number in series: 355

Pages range: 77-96

Publisher: Amer. Math. Soc.

Place of Publication: Providence, RI

Publication language: English

Open Access: Publication channel is not openly available

Publication channel open access:

Publication open access:


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-12-10 at 20:25